MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY FORTILINK®-L I BF SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY FORTILINK®-L I BF SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 65-L-1845-13-12L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Drug Resistant Bacterial Infection (4553)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for this complaint as it remains in the patient, therefore no device investigation could be done.Batch information was provided and reviewing manufacturing records yielded no abnormalities.Repeated inquiries to gather more information about this case have not resulted in any additional information beyond what is listed in this report at this time.
 
Event or Problem Description
Patient developed (b)(6) with wound infection and underwent a wound washout on (b)(6) 2020.Patient was treated with cefazolin and rifampin.At (b)(6) 2020 clinic visit, it was noted that wound was healing well with a very small amount of persistent but improving yellowish drainage at the upper pole of incision.

Brand Name
PIONEER SURGICAL TECHNOLOGY FORTILINK®-L I BF SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
357 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
357 river park circle
marquette MI 49855
Manufacturer Contact
cassy baij
357 river park circle
marquette, MI 49855
9062269909
MDR Report Key12913479
Report Number1833824-2021-00096
Device Sequence Number20105012
Product Code MAX
UDI-Device Identifier00846468086534
UDI-Public(01)00846468086534(17)230615(10)317550
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190498
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2023
Device Model Number65-L-1845-13-12L
Device Catalogue Number65-L-1845-13-12L
Device Lot Number317550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown